Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 107, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 24, 2015, 8:06 PM CDT for Audubon County, Cass County, Iowa. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2015, 8:06 PM CDT (01:06 UTC)
- Expired
- Jul 24, 2015, 8:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Audubon County, IA, Cass County, IA
The radar
The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3998 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
495
WUUS53 KDMX 250106
SVRDMX
IAC009-029-250145-
/O.NEW.KDMX.SV.W.0107.150725T0106Z-150725T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
806 PM CDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CASS COUNTY IN SOUTHWESTERN IOWA...
SOUTHWESTERN AUDUBON COUNTY IN WEST CENTRAL IOWA...
* UNTIL 845 PM CDT
* AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
AVOCA...OR 14 MILES WEST OF ATLANTIC...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ATLANTIC...BRAYTON...MARNE...WIOTA AND ATLANTIC MUNICIPAL AIRPORT.
PEOPLE ATTENDING THE CASS COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 50 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4150 9515 4151 9504 4156 9504 4159 9491
4133 9487 4131 9515
TIME...MOT...LOC 0106Z 257DEG 22KT 4140 9530
HAIL...1.00IN
WIND...60MPH
$$
BEERENDS2 follow-up statements
093
WWUS53 KDMX 250125
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
825 PM CDT FRI JUL 24 2015
IAC009-250135-
/O.CAN.KDMX.SV.W.0107.000000T0000Z-150725T0145Z/
AUDUBON IA-
825 PM CDT FRI JUL 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN AUDUBON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4147 9515 4149 9503 4147 9489 4133 9487
4131 9515
TIME...MOT...LOC 0125Z 271DEG 23KT 4140 9516
$$
IAC029-250145-
/O.CON.KDMX.SV.W.0107.000000T0000Z-150725T0145Z/
CASS IA-
825 PM CDT FRI JUL 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN CASS COUNTY...
AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF WALNUT...OR 7 MILES WEST OF ATLANTIC...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ATLANTIC...MARNE...WIOTA AND ATLANTIC MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4147 9515 4149 9503 4147 9489 4133 9487
4131 9515
TIME...MOT...LOC 0125Z 271DEG 23KT 4140 9516
HAIL...1.00IN
WIND...60MPH
$$
BEERENDS684
WWUS53 KDMX 250145
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
845 PM CDT FRI JUL 24 2015
IAC029-250155-
/O.EXP.KDMX.SV.W.0107.000000T0000Z-150725T0145Z/
CASS IA-
845 PM CDT FRI JUL 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL TO THE SIZE OF NICKELS AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4147 9515 4149 9503 4147 9489 4133 9487
4131 9515
TIME...MOT...LOC 0143Z 257DEG 22KT 4140 9516
$$
BEERENDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:37 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 24, 6:37 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 637 PM CDT FRI JUL 24 2015 ...UPDATED FOR 25/00Z AVIATION FORECAST DISCUSSION... .SHORT TERM /TONIGHT/... ISSUED AT 341 PM CDT FRI JUL 24 2015 WITH MORNING CONVECTION SOUTH OF THE DMX CWA BY EARLY AFTERNOON...FCST FOCUS WILL SHIFT TO EVENING CONVECTION AND OVERNIGHT PRECIP CHANCES. A BOUNDARY ORIENTED FROM NE TO SW WILL BE PROPAGATING SOUTHEASTWARD INTO NORTHERN AND CENTRAL IOWA. 12Z GFS TIMING IS HORRIBLE WITH THIS BOUNDARY AS IT IS TOO FAST...BUT REST OF THE SHORT TERM MODELS/NAM/EURO GENERALLY INITIALIZE AND HANDLE BOUNDARY PROGRESSION BETTER...SO HAVE GONE WITH A BLEND THERE. BOUNDARY SHOULD BE SLIGHTLY WEST OF KMCW AND OUR NORTHERN TIER OF COUNTIES BY AROUND 00Z. SPC MESO ANALYSIS SHOWS ENVIRONMENT DESTABILIZING IN THIS LOCATION WITH MOSTLY CLEAR SKIES. SBCAPE VALUES AT THIS TIME PROJECTED TO BE AROUND 1500 TO 2000 J/KG...WHICH IS NOT GREAT. KMCW FCST SOUNDING ALSO LOOKS VERY ELEVATED IN TERMS OF ANY CONVECTION THAT WOULD GENERATE. MAIN THREAT WITH ANY STORMS THAT DEVELOP WOULD BE STRONG WINDS AS DCAPE IS OVER 1500 J/KG. BULK SHEAR AROUND 40 KTS WHICH IS MINIMAL FOR SUSTAINING STORMS. IN ALL...TIMING WILL VERY LIKELY INHIBIT ANY STORMS THAT MAY DEVELOP FROM REACHING SEVERE LEVELS. CONVECTION WILL DIE OFF WITH SUNSET. THE OVERNIGHT PERIOD LOOKS FAR MORE ACTIVE ACROSS SOUTHERN IOWA. THE RIDGE OF THE THETA-E AXIS WILL BE AROUND INDIANOLA. MODELS SHOW SOME DECENTLY DEEP MOISTURE CONVERGENCE EXPECTED AROUND HIGHWAY 34 AND SOUTH ALONG THE AFOREMENTIONED BOUNDARY WHICH WILL KEEP MOVING SOUTHEAST. SIGNAL FOR MODERATE TO HEAVY PRECIP THERE AS PWATS AROUND 2 TO 2.2 INCHES APPEAR LIKELY. 0-6KM MIXING RATIOS ABOVE 8G/KG AND 0- 6KM MUCAPES AROUND 500 TO 1000 J/KG WILL SUPPORT UPWARD MOISTURE FLUX. FCST SOUNDINGS PICK UP ON SOME DRY AIR ALOFT TO CONTEND PLUS WARM CLOUD DEPTHS AROUND 12KFT...SO SYSTEM WON/T BE COMPLETELY EFFICIENT IN PRODUCING PRECIP...BUT CERTAINLY ENOUGH SUPPORT FOR AT LEAST HALF AN INCH OF RAIN. WITH SOME PLACES FURTHER SOUTH REACHING AN INCH OR MORE. WITH HIGH PRESSURE AND SUBSIDENCE NORTH...NORTHERN TIER OF DMX CWA SHOULD BE DRY OVERNIGHT. .LONG TERM /SATURDAY THROUGH FRIDAY/... ISSUED AT 341 PM CDT FRI JUL 24 2015 IA WILL BE ON THE FRINGE OF THE WESTERLIES AND VARIED INFLUENCE OF THE S CENTRAL CONUS RIDGE INTO EARLY NEXT WEEK. AT ONSET ATTENTION WILL BEGIN UPSTREAM WITH WEAK RIPPLES TOPPING RIDGE ALONG AZ/CO/NE MOISTURE RIBBON NOTED IN WATER VAPOR IMAGERY. REMNANTS MAY TRACK ALONG CURRENT SIOUXLAND FRONTAL BOUNDARY SAGGING SOUTHEASTWARD TOWARD MO BORDER BY DAYBREAK...OR WHAT IS LEFT OF CURRENT SWRN IA OUTFLOW FROM ERN IA CONVECTION TODAY. THIS TOGETHER WILL LIKELY BE SUFFICIENT FOR MCS OF SOME FORM TO SUSTAIN IN WEAK WARM ADVECTION REGIME SAT...MAINLY OVER CENTRAL SRN SECTIONS. WEAK WARM/THETA-E ADVECTION WILL THEN PERSIST INTO SAT NIGHT WITH AFOREMENTIONED FRONTAL ZONE BEGINNING TO LIFT NORTHWARD BACK THROUGH IA. THUS HAVE PUSH POPS WELL THROUGH THE CHANCE CATEGORY SW-NE BY EARLY SUN MORNING. ANY REMNANTS SHOULD EXIT DURING THE DAY SUN LEADING TO ANOTHER INCREASE IN HEAT AND HUMIDITY. TEMPS AND DEWPOINTS SHOULD BE SEVERAL DEGREES WARMER THAN SAT WITH HEAT INDICES TOPPING 100F IN SPOTS. ALTHOUGH THERE IS NOT MUCH TO FOCUS ON...HAVE KEPT SLIGHT CHANCES GOING INTO SUN NIGHT AND CONTINUED WEAK WARM ADVECTION. FORECAST MONDAY IS MORE PROBLEMATIC. NAM AND ECMWF SUGGEST LITTLE WILL HAPPEN HOWEVER THE 12Z GFS DEPICTS SIGNIFICANT CO/KS/NE PEAK HEATING CONVECTION SUSTAINING ITSELF OVERNIGHT IN THE WARM ADVECTION AND CROSSING IA DURING THE DAY. HAVE GONE DRY FOR NOW...BLENDING IN ADJACENT OFFICE CONSENSUS...HOWEVER THIS WILL BE A PERIOD TO WATCH FOR ADDITION OF POPS IN THE COMING DAYS. PATTERN WILL BEGIN TO CHANGE GOING FURTHER IN THE NEXT WORK WEEK. WAVE CURRENTLY OFF THE BC COAST WILL MIGRATE EASTWARD AS POTENT SHORT WAVE DRAGGING FRONT AND ASSOCIATED DEEP FORCING THROUGH IA. TIMING APPEARS TO BE THE ONLY QUESTION. MOST LIKELY SCENARIO NOW HAS SIOUXLAND PEAK HEATING SURFACE BASED DEVELOPMENT MOVING THROUGH REMAINDER OF IA INTO TUE NIGHT AND POSSIBLY SE IA WED. THE REST OF THE EXTENDED LOOKS DRY WITH TEMPS AND DEWPOINTS NO WORSE THAN SEASONAL LEVELS. && .AVIATION...25/00Z ISSUED AT 637 PM CDT FRI JUL 24 2015 SFC COLD FRONT WILL SWEEP INTO IA OVERNIGHT AND MOVE SOUTHWARD...STALLING OUT FROM ROUGHLY WEST TO EAST ACROSS THE CENTRAL OR SOUTHERN PORTIONS OF THE STATE...APPROXIMATELY BETWEEN THE I-80 AND US 34 CORRIDORS...BY SUNRISE SATURDAY. BORDERLINE MVFR CIGS WILL AFFECT SOME OF THE TERMINALS THROUGH TONIGHT. SHRA/TSRA MAY AFFECT THE KDSM AND KOTM TERMINALS LATER TONIGHT...WITH MVFR OR EVEN IFR CONDITIONS POSSIBLE IN THE STORMS. && .DMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ADAIR-ADAMS- AUDUBON-CARROLL-CASS-CRAWFORD-GUTHRIE-RINGGOLD-SAC-TAYLOR-UNION. && SHORT TERM...KOTENBERG LONG TERM...SMALL AVIATION...ZOGG
Hazardous weather outlook, Jul 24, 5:13 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 513 PM CDT FRI JUL 24 2015 IAZ033-044-045-057-058-070-071-081-082-092-093-252215- SAC-CRAWFORD-CARROLL-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION- TAYLOR-RINGGOLD- 513 PM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A HEAT ADVISORY IS IN EFFECT FOR AREA THIS AFTERNOON INTO EARLY EVENING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR MORE INFORMATION. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN LATER TONIGHT WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE INTO TONIGHT WITH AMPLE MOISTURE IN PLACE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALSO EXISTS ON SATURDAY AFTERNOON INTO SATURDAY NIGHT. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME. HEAVY RAINS ALSO WILL REMAIN A THREAT THROUGH SATURDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE TUESDAY INTO WEDNESDAY. THE SEVERE WEATHER THREAT FOR THESE PERIODS WILL BE DETERMINED AT A LATER TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT...AS WELL AS SATURDAY AFTERNOON AND EVENING. IAZ046>050-059>062-072>075-083>086-094>097-252215- GREENE-BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK- MADISON-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR- WAYNE-APPANOOSE-DAVIS- 513 PM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TONIGHT WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH AMPLE MOISTURE IN PLACE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALSO EXISTS ON SATURDAY AFTERNOON INTO SATURDAY NIGHT...MAINLY WEST OF INTERSTATE 35. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME. HEAVY RAINS ALSO WILL REMAIN A THREAT THROUGH SATURDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE TUESDAY INTO WEDNESDAY. THE SEVERE WEATHER THREAT FOR THESE PERIODS WILL BE DETERMINED AT A LATER TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT...AS WELL AS LATE SATURDAY AFTERNOON AND EVENING. IAZ004>007-015>017-023>028-034>039-252215- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 513 PM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS CHANCES RETURN LATE SATURDAY NIGHT INTO SUNDAY...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. HEAVY RAINS ALSO WILL REMAIN A THREAT THROUGH SATURDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE TUESDAY INTO WEDNESDAY. THE SEVERE WEATHER THREAT FOR THESE PERIODS WILL BE DETERMINED AT A LATER TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE IN THE WEEKEND. ZOGG
In the hours before
Local storm report, Jul 24, 5:18 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
518 PM CDT FRI JUL 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 5 SSE DUMONT 42.69N 92.92W
07/24/2015 M1.60 INCH BUTLER IA TRAINED SPOTTER
RAINFALL FROM THUNDERSTORMS EARLIER TODAY.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 24, 5:26 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
526 PM CDT FRI JUL 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 4 SSW PARKERSBURG 42.52N 92.81W
07/24/2015 M2.85 INCH GRUNDY IA TRAINED SPOTTER
&&
BFLocal storm report, Jul 24, 5:29 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
529 PM CDT FRI JUL 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 4 SSW PARKERSBURG 42.52N 92.81W
07/24/2015 M2.85 INCH GRUNDY IA TRAINED SPOTTER
0115 PM TSTM WND DMG 6 SSW OTTUMWA 40.94N 92.45W
07/24/2015 WAPELLO IA TRAINED SPOTTER
20 INCH DIAMETER TREE DOWN. LARGE LIMBS
DOWN. TORRENTIAL RAIN.
0127 PM TSTM WND DMG 3 NW RATHBUN 40.83N 92.92W
07/24/2015 APPANOOSE IA 911 CALL CENTER
CAMPER TURNED AT RATHBUN LAKE...ISLAND VIEW
PARK. TIME ESTIMATED PER RADAR.
0135 PM TSTM WND DMG CENTERVILLE 40.73N 92.87W
07/24/2015 APPANOOSE IA 911 CALL CENTER
APPANOOSE CO SHERIFF REPORTED POWER LINES
AND TREE DOWN IN TOWN. TIME ESTIMATED.
0145 PM TSTM WND DMG 1 E MOULTON 40.69N 92.67W
07/24/2015 APPANOOSE IA TRAINED SPOTTER
4 INCH TREE BRANCHES DOWN
0515 PM HEAVY RAIN 5 SSE DUMONT 42.69N 92.92W
07/24/2015 M1.60 INCH BUTLER IA TRAINED SPOTTER
RAINFALL FROM THUNDERSTORMS EARLIER TODAY.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 24, 5:35 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
535 PM CDT FRI JUL 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HEAVY RAIN 5 W FERTILE 43.26N 93.51W
07/24/2015 M4.60 INCH WINNEBAGO IA TRAINED SPOTTER
RAINFALL FROM THUNDERSTORMS EARLIER
TODAY...ENDING AT 845AM CDT.
0519 PM HEAVY RAIN 4 SSW PARKERSBURG 42.52N 92.81W
07/24/2015 E2.70 INCH GRUNDY IA TRAINED SPOTTER
RAINFALL FROM THUNDERSTORMS EARLIER TODAY.
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:50 PM CDT | Special Weather Statement | DMX | Cass | 25 min |
| Jul 24, 9:26 PM CDT | Special Weather Statement | DMX | Adair, Adams, Guthrie, Union | 49 min |
| Jul 24, 10:00 PM CDT | Special Weather Statement | DMX | Dallas | 45 min |
| Jul 25, 2:30 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 60 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.